# SDR ARWA981048

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FUSELAGE SKIN SPLICE DOUBLER FINGER STATION 610.00 LONGERON 34L.  CUT OUT AREA OF CORROSION, FABRICATED DOUBLER AND SHIM AND INSTALLED IAW EO JOSSAIR, CO NR 18R5311018.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5074A.  (M)
